Skip to Content

Taking buspar along with viibryd and want to taper off viibryd completelywill help withdraws?

Responses (3)

Anonymous 5 May 2013

Hello Debbie rider. Not certain as to the question. Your question was either cut short or I am not reading it properly. Regards pledge

Debbie rider 19 May 2013

Was told that viibryd and buspar was not a good cocktail to take together... Since I have had a lot of horrible side effects with viibryd I feel this must be correct. So I am tapering off viibryd from 40to 20 which was bad so I have went to 15 now 10 mg shud I just stop after the 10 or what

Anonymous 5 May 2013

Hello,

Ask your doctor how to avoid withdrawal symptoms when you stop using Viibryd.

He´ll tell you to lower your dosage gradually, and it does work I´ve done it with other meds, it takes a bit of time, not too much.

Take care,

masso.-

4N Substances 11 May 2013

Debbie your question unfortunately wasn't clear and I'm afraid you didn't get the answer you needed. Can you clarify so we can discuss the serious topic-Viibrud withdrawals?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions